Taking multivitamins is one way to reach your daily recommended nutrients which can help power up the body with energy and immunity so that you can bring your A game in everything you do. However, there are still a number of myths and misconceptions about the side effects of taking multivitamins—mostly anecdotal and not scientific.
Debunking Myths on Multivitamin Side Effects
Myth #1: Hello, Extra Pounds
Contrary to one of the most popular multivitamin side effects, you don’t get fat by taking multivitamins alone. Weight gain is triggered by the excessive intake of calories and minimal to zero physical activity. Where multivitamins might have an effect here is in its impact on metabolism, or the rate at which we burn calories. Unfortunately, some people are quick to put the blame on multivitamins for gaining weight, ignoring the bigger picture of their lifestyle choices.
Myth #2: Doze Off with Every Dosage
Nutrients are meant to be consumed in smaller amounts only. This is the reason why multivitamins have strict and specific dosages. For many vitamins, over-supplementation causes feelings of tiredness and sleepiness. If you’re not feeling right, you might want to check on your dosage.
Myth #3: All the Vitamins Down the Toilet
If you are taking multivitamins, you can expect your urine to turn bright yellow. Does this mean that all the vitamins you took just went down the toilet? No! The yellow coloration in pee is the natural result of high amounts of vitamin B2 in the system.
By providing the essential nutrients the body needs daily, taking multivitamins can help improve one’s overall health. Don’t let these myths stop you from reaching your body’s potential.
Do more every day with extra energy and added immunity by boosting your daily nutrient intake with Enervon.
If symptoms persist, consult your doctor